On the deformed besov-hankel spaces

Salem Ben Saïd, Mohamed Amine Boubatra, Mohamed Sifi

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

In this paper we introduce function spaces denoted by BHp,r κ,β (0 < β < 1, 1 ≤ p,r ≤ +∞) as subspaces of Lp that we call deformed Besov-Hankel spaces. We provide characterizations of these spaces in terms of Bochner-Riesz means in the case 1 ≤ p ≤ +∞ and in terms of partial Hankel integrals in the case 1 < p < +∞ associated to the deformed Hankel operator by a parameter κ > 0. For p = r = +∞, we obtain an approximation result involving partial Hankel integrals.

Original languageEnglish
Pages (from-to)171-207
Number of pages37
JournalOpuscula Mathematica
Volume40
Issue number2
DOIs
Publication statusPublished - 2020

Keywords

  • Besov spaces
  • Bochner-Riesz means
  • Deformed Hankel kernel
  • Partial Hankel integrals

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'On the deformed besov-hankel spaces'. Together they form a unique fingerprint.

Cite this